Einfache lokal bikompakte Ringe.

Leo Anatoljewitsch Skornjakov

Mathematische Zeitschrift (1965)

  • Volume: 87, page 241-251
  • ISSN: 0025-5874; 1432-1823

How to cite


Skornjakov, Leo Anatoljewitsch. "Einfache lokal bikompakte Ringe.." Mathematische Zeitschrift 87 (1965): 241-251. <http://eudml.org/doc/170376>.

author = {Skornjakov, Leo Anatoljewitsch},
journal = {Mathematische Zeitschrift},
pages = {241-251},
title = {Einfache lokal bikompakte Ringe.},
url = {http://eudml.org/doc/170376},
volume = {87},
year = {1965},

AU - Skornjakov, Leo Anatoljewitsch
TI - Einfache lokal bikompakte Ringe.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 241
EP - 251
UR - http://eudml.org/doc/170376
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.